# SDR 97ZZZM231

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2210 · Autopilot System
- Part: Auto-Pilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 174 - DTW - AUTO-PILOT PORPOISES IN ALL FLIGHT MODES.  CREW DISCONTINUED USE OF AUTO-PILOT.  DEFERRED PITCH ACCESS COMPUTER IAW MEL 22-1 CATEGORY C, CONTROL NR 00127.  (M)
